# SDR DALA13053549238

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 34,378 hours, 30,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY EXIT LIGHTS IN CEILING AT ROWS 24 AND 25 INOPERATIVE.  FOUND BATTERY PACK NOT CONNECTED.  RECONNECTED AT LOCATION B5-243.  OPS CHECKS GOOD.
